Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2000, Volume 373, Number 5, Pages 597–599 (Mi dan2669)  

This article is cited in 2 scientific papers (total in 2 papers)

Statistical dynamics of a system of coupled pendulums

V. V. Kozlov



English version:
Doklady Mathematics, 2000, 62:1, 129–131

Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan2669

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, D. V. Treschev, “Polynomial Conservation Laws in Quantum Systems”, Theoret. and Math. Phys., 140:3 (2004), 1283–1298  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. V. N. Tkhai, “Model with coupled subsystems”, Autom. Remote Control, 74:6 (2013), 919–931  mathnet  crossref  mathscinet  isi
  • Number of views:
    This page:93

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021